Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On sets of matrices with coefficients in a division ring


Author: Richard Brauer
Journal: Trans. Amer. Math. Soc. 49 (1941), 502-548
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004627-8
MathSciNet review: 0004627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Modern Higher Algebra, Chicago, 1937.
  • [2] -, Structure of Algebras, American Mathematical Society Colloquium Publications, vol. 24, 1939.
  • [3] R. Brauer, Ueber Systeme hyperkomplexer Zahlen, Mathematische Zeitschrift, vol. 29 (1929), pp. 79-107. MR 1545045
  • [4] R. Brauer and C. Nesbitt, On the regular representation of algebras, Proceedings of the National Academy of Sciences, vol. 23 (1937), pp. 236-240.
  • [5] W. Burnside, Reducibility of any group of linear substitutions, Proceedings of the London Mathematical Society, (2), vol. 3 (1905), pp. 430-434.
  • [6] A. H. Clifford, Representations induced in an invariant subgroup, Annals of Mathematics, (2), vol. 38 (1937), pp. 533-550. MR 1503352
  • [7] M. Deuring, Algebren, Ergebnisse der Mathematik, vol. 4, 1935.
  • [8] H. Fitting, Die Theorie der Automorphismenringe Abelscher Gruppen und ihr Analogon bei nichtkommutativen Gruppen, Mathematische Annalen, vol. 107 (1932), pp. 514-542.
  • [9] G. Frobenius, Theorie der hyperkomplexen Grössen, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1903, pp. 504-537.
  • [10] G. Frobenius and I. Schur, Ueber die Aequivalenz von Gruppen linearer Substitutionen, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1906, pp. 209-217.
  • [11] W. Krull, Ueber verallgemeinerte endliche Abelsche Gruppen, Mathematische Zeitschrift, vol. 23 (1925), pp. 161-186. MR 1544736
  • [12] -, Theorie und Anwendung der verallgemeinerten Abelschen Gruppen, Sitzungsberichte der Heidelberg Akademie der Wissenschaften, 1926.
  • [13] A. Loewy, Ueber die Reduzibilität der Gruppen linearer homogener Substitutionen, these Transactions, vol. 4 (1903), pp. 44-64. MR 1500624
  • [14] -, Ueber die vollständig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen gehören, these Transactions, vol. 6 (1905), p. 504.
  • [15] -, Ueber Matrizen und Differentialkomplexe, I, II, III, Mathematische Annalen, vol. 78 (1917), pp. 1-51, 343-368. MR 1511881
  • [16] C. C. MacDuffee, On the independence of the first and second matrices of an algebra, Bulletin of the American Mathematical Society, vol. 35 (1929), pp. 344-349. MR 1561742
  • [17] F. D. Murnaghan, The Theory of Group Representations, Baltimore, 1928.
  • [18] T. Nakayama, Some studies on regular representations, induced representations and modular representations, Annals of Mathematics, (2), vol. 39 (1938), pp. 361-369. MR 1503413
  • [19] C. Nesbitt, On the regular representations of algebras, Annals of Mathematics, (2), vol. 39 (1938), pp. 634-658. MR 1503429
  • [20] E. Noether, Hyperkomplexe Grössen und Darstellungstheorie, Mathematische Zeitschrift, vol. 30 (1939), pp. 641-692. MR 1545085
  • [21] -, Nichtkommutative Algebra, Mathematische Zeitschrift, vol. 37 (1933), pp. 514-541. MR 1545411
  • [22] O. Ore, Structures and group theory II, Duke Mathematical Journal, vol. 4 (1938), pp. 247-269. MR 1546048
  • [23] L. Pontrjagin, Ueber den algebraischen Inhalt der topologischen Dualitätssätze, Mathematische Annalen, vol. 105 (1931), pp. 165-205. MR 1512710
  • [24] R. Remak, Ueber minimale invariante Untergruppen in der Theorie der endlichen Gruppen, Journal für die reine und angewandte Mathematik, vol. 162 (1930), pp. 1-16.
  • [25] O. Schreier, Ueber den Jordan-Hölderschen Satz, Abhandlungen aus dem mathematischen Seminar der Hamburgischen Universität, vol. 6, pp. 300-302.
  • [26] I. Schur, Neue Begründung der Theorie der Gruppencharaktere, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1905, pp. 406-432.
  • [27] -, Beiträge zur Theorie der Gruppen linearer Substitutionen, these Transactions, vol. 15 (1909), pp. 159-175.
  • [28] B. L. van der Waerden, Moderne Algebra, 2 vols., Berlin, 1931.
  • [29] -, Gruppen von linearen Transformationen, Ergebnisse der Mathematik, vol. 4, 1935.
  • [30] J. L. Wedderburn, Lectures on Matrices, American Mathematical Society Colloquium Publications, vol. 17, 1934.
  • [31] H. Weyl, The Classical Groups, Princeton, 1939.
  • [32] Zassenhaus, Lehrbuch der Gruppentheorie, Leipzig, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004627-8
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society